Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1153  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others


Three-rooted mandibular first molar: A consideration in periodontal therapy

Sachdeva Shivani, Phadnaik Mangesh B

Year : 2012| Volume: 16| Issue : 2 | Page no: 286-289

   This article has been cited by
1 Three-dimensional finite element analysis of stress in the bending root of maxillary first molar
Peng, H., Zhang, Y., Wang, H.-Y.
Chinese Journal of Tissue Engineering Research. 2013; 17(33): 5949-5956
[Pubmed]  [Google Scholar]


Read this article